Wanted juvederm in upper cheek to help lift my deflated cheeks. Doc said I needed more mid-face so it wouldnt be so flat with defined cheekbones. Now, especially on one side, you can see a pronounced eye circle from the bone of the eye socket up to the lower eye where it now creates a big back and looks very obvious in daylight that something has been done. There is not a smooth transition from the eye to the cheek.
Had Juvederm in Mid Cheek, Now Have Horrific Circle Under Eyes from the Difference in Volume. Help?
Doctor Answers 10
Unhappy with Uneven Juvederm
Experienced Injectors Make Effort To Avoid Creating "Shelves" Under The Eyes When Performing Nonsurgical Cheek Augmentation
It is of course possible that some of what is seen is due to the edema of the injection and molding. This can take a couple of weeks to dissipate.
If this is not the case, and it is due to too much filler inappropriately placed, hyaluronidase, to dissolve the projection would be helpful, followed by appropriate re-treatment by an experienced, expert board certified physician injector. Make sure to ask to see his/her before and after photos.
You might also like...
Juvederm is temporary. It will eventually dissolve overtime. If you ultimatly want to remove it, it can be dissolved with hyaluranidase.
I hope this helps.
Usually cheek juvederm actually improves the eye cheek junction!
Might need a hint of Juvederm!
I agree with colleagues here that this may be the result of persistent swelling if you've been treated within the last 3-5 days. Beyond that you may need to go back for re-evaluation. Oftentimes a small touch up with extra material will do the trick. Occasionally, we also need to dissolve a bit of juvederm in certain locations to achieve optimal results.
Juvederm for the cheek
How long ago did you have your treatment? If it is very soon after your injections were performed, swelling will be a factor and will interfere with the result you are seeing. I would recommend giving it a little bit of time. If necessary, the filler can be dissolved with the enzyme hyaluronidase. I hope this helps, and I wish you the best of luck.
Juvederm in cheeks
It would have been nice to include a picture of what you are describing - but nevertheless, if you don't like the effect of the injected filler, in this case Juvederm, after a period of 2 weeks, you can have hyaluronidase injected to dissolve the Juvederm product. One or two injuctions are usually all that is necessary to dissolve the Juvederm.
Options after treatment with Juvederm
If it has been less than a week since your treatment, give it some time as there may be residual edema (swelling) that is contributing to the appearance you describe. If it has been quite a while since your treatment, then the Juvederm can always be dissolved with an injection of hyaluronidase (Vitrase).
Juvedrem to cheeks
We do not have all the information. When the Juvederm was injected, how much??
This could be swelling, then you need to wait till all the swelling or bruises are gone, then make a judgement. If the problem persists then need to disolve the juvederm and treat the original problem appropriately
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.